# SDR COMA9710344

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indicator
- Part number: 720159001410
- Condition: Malfunction
- Location: Instr Panel
- Part time: 5,969 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE WARNING SOUNDED.  CABIN ALTITUDE  BEGAN TO CLIMB AT 500 FPM.  REPLACED THE CABIN PRESSURE TRIPLE INDICATOR.
